CSN Login
Members Online: 6

You are here

Sutent

dancnbear1
Posts: 86
Joined: Dec 2013

Well, no longer part of the Clinical Trial and will be starting Sutent on 11/4 and looking for feedback on what to expect/side effects. Also curious how long after I start taking the pills (50mg) that I should expect to see on the onset of these side effects--if any.

 

DB

Dutch1's picture
Dutch1
Posts: 152
Joined: Mar 2014

I am interested in members' feedback also.  I just started Stutent today.

Darron's picture
Darron
Posts: 310
Joined: Jun 2013

Judging from the original post date, you may be starting some of the side effects now.

I have been on it since early 2013. Every cycle seems to be different, over time, you will learn what is coming and jump on treatment quicker.

It ususally takes 7-10 days into the cycle before the SE's start. I have had odd metallic taste, tender hands and feet, headaches, tongue sores, mouth sores, fatigue, and diarhea. Don't hesitate to take the meds for each of your symptoms. Your quick response taking what the doctor gives you will help you deal with the issues.

Here are some good tips:

mouth and tongue sores - get magic mouthwash with lidocane and an antibiotic. just lidocane won't cure the sore, just cover the pain.

sore hands and feet - use udder cream, I like the cow like tub they sell at CVS. I am on my 3rd tub.

diarhea - get an Rx for it and take it at the 1st sign of loose stools

 

It is a grind, I started at 50 mg and have reduced to 37.5. I am on 4 weeks, off 2. I hear 2-1; 2-1 is a more tolerable cycle. I am on Nivolumab trial and don't have dose flexibility.

 

Hope it helps.

saintmont
Posts: 63
Joined: Feb 2013

Hi, I am on my 4th round of sutent 50 4weeks 2 weeks off. My only problems are sore feet. I changed my diet a little I reduced the amount of grains I eat. For example I eat fruit for breakfast with yohgurt and a couple of slices of toast. I haven't had diaherra since being on sutent. Something a bit tired. I work full-time, play golf and exercise. My eyes water especially playing golf which is annoying.

Regards saintmont

vccortes713's picture
vccortes713
Posts: 51
Joined: Oct 2014

everybody is different. for me the only side effect i had was too much tiredness and exaustion to the point that i feel like i'm dying........the diarrhea side effect of sutent levels out with the constipation side effects of my morphine.....goodluck....

Subscribe to Comments for "Sutent"